X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics - analysis of pdes (13) 13
mathematics (7) 7
mathematics, applied (5) 5
navier-stokes equations (5) 5
convergence (3) 3
flow (3) 3
incompressible fluids (3) 3
regularity (3) 3
stratified fluids (3) 3
analysis of pdes (2) 2
bootstrap (2) 2
dispersion (2) 2
equations (2) 2
fluids (2) 2
global existence (2) 2
layers (2) 2
limit (2) 2
muskat problem (2) 2
parabolic systems (2) 2
rotating fluids (2) 2
weak solutions (2) 2
atmosphere (1) 1
compressible fluids (1) 1
critical spaces (1) 1
darcy law (1) 1
dynamics (1) 1
ecuaciones matematicas (1) 1
euler (1) 1
evolution (1) 1
examenes, problemas, ejercicios, etc (1) 1
existence (1) 1
ferrofluids (1) 1
fluid dynamics (1) 1
fluid layer (1) 1
force and energy (1) 1
forchheimer flow (1) 1
free boundary of incompressible fluid (1) 1
free-boundary problems (1) 1
geostrophic equations (1) 1
global regularity (1) 1
gravitational stratification (1) 1
heat-transfer (1) 1
incompressible limit (1) 1
limits (1) 1
mach number limit (1) 1
magnetic fluid (1) 1
micropolar fluids (1) 1
motion (1) 1
moving interfaces (1) 1
navier–stokes equations (1) 1
nonhomogeneous fluids (1) 1
partial differential equations (1) 1
perturbation (1) 1
physics (1) 1
physics - fluid dynamics (1) 1
physics, mathematical (1) 1
physics, multidisciplinary (1) 1
primitive equations (1) 1
rayleigh-taylor instability (1) 1
schochet method (1) 1
singular perturbation (1) 1
solids (1) 1
stability (1) 1
stratified flow (1) 1
strichartz estimates (1) 1
surface gravity-waves (1) 1
surface tension (1) 1
symmetric hyperbolic systems (1) 1
system (1) 1
water-waves (1) 1
well-posedness (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Journal of mathematical analysis and applications, ISSN 0022-247X, 2019, Volume 470, Issue 1, pp. 226 - 234
We prove that there exist infinitely many distributional solutions with infinite kinetic energy to both the incompressible Navier–Stokes equations in R2 and... 
Navier–Stokes equations | Weak solutions | MATHEMATICS | MATHEMATICS, APPLIED | Navier-Stokes equations | Force and energy
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 2019, Volume 266, Issue 5, pp. 2718 - 2761
We study a class of 2D solutions of a Bloch–Torrey regularization of the Rosensweig system in the whole space, which arise when the initial data and the... 
MAGNETIC FLUID | MATHEMATICS | MICROPOLAR FLUIDS | HEAT-TRANSFER | EQUATIONS | MODEL | WEAK SOLUTIONS | FLOW
Journal Article
Revista Matematica Iberoamericana, ISSN 0213-2230, 2018, Volume 34, Issue 1, pp. 1 - 58
We prove that the three-dimensional, periodic primitive equations with zero vertical diffusivity are globally well posed if the Rossby and Froude number are... 
Schochet method | Rotating fluids | Stratified fluids | Dispersion | SYSTEM | GLOBAL REGULARITY | LIMITS | PRIMITIVE EQUATIONS | FLOW | ATMOSPHERE | LAYERS | MATHEMATICS | NAVIER-STOKES EQUATIONS | CONVERGENCE | rotating fluids | dispersion
Journal Article
SIAM journal on applied mathematics, ISSN 1095-712X, 2019, Volume 79, Issue 6, pp. 2530 - 2550
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 07/2019, Volume 267, Issue 2, pp. 1510 - 1559
The present work is devoted to the analysis of density-dependent, incompressible fluids in a 3D torus, when the Froude number ε goes to zero. We consider the... 
Bootstrap | Stratified fluids | Parabolic systems | Incompressible fluids | GLOBAL EXISTENCE | PERTURBATION | LIMIT | FLOW | MATHEMATICS | NAVIER-STOKES EQUATIONS | MOTION | REGULARITY | SOLIDS | CONVERGENCE | Analysis of PDEs | Mathematics
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 02/2018, Volume 38, Issue 2, pp. 749 - 789
We consider a system describing the motion of an isentropic, inviscid, weakly compressible, fast rotating fluid in the whole space R-3, with initial data... 
Symmetric hyperbolic systems | Strichartz estimates | Compressible fluids | EXISTENCE | MATHEMATICS | MATHEMATICS, APPLIED | NAVIER-STOKES EQUATIONS | symmetric hyperbolic systems | CRITICAL SPACES | CONVERGENCE | INCOMPRESSIBLE LIMIT | MACH NUMBER LIMIT
Journal Article
Discrete and continuous dynamical systems, ISSN 1078-0947, 09/2020, Volume 40, Issue 9, pp. 5471 - 5511
We prove that the incompressible, density dependent, Navier-Stokes equations are globally well posed in a low Froude number regime. The density profile is... 
MATHEMATICS | nonhomogeneous fluids | MATHEMATICS, APPLIED | REGULARITY | STRATIFIED FLOW | LIMIT | ROTATING FLUIDS | EULER | gravitational stratification | Incompressible fluids | LAYERS
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 06/2020, p. 1
Journal Article
Discrete and Continuous Dynamical Systems- Series A, ISSN 1078-0947, 12/2017, Volume 37, Issue 12, pp. 5979 - 6034
We consider a system describing the long-time dynamics of an hydrodynamical, density-dependent flow under the effects of gravitational forces. We prove that if... 
Bootstrap | Stratified fluids | Parabolic systems | Singular perturbation | Dispersion | Incompressible fluids | parabolic systems | FLUIDS | MATHEMATICS | MATHEMATICS, APPLIED | NAVIER-STOKES EQUATIONS | singular perturbation | REGULARITY | stratified fluids | GEOSTROPHIC EQUATIONS | bootstrap | dispersion
Journal Article
02/2018
We construct solutions for the Shilomis model of ferrofluids in a critical space, uniformly in the entropic relaxation time $ \tau \in\left(0, \tau_0\right) $.... 
Mathematics - Analysis of PDEs
Journal Article
01/2018
We prove that there exist infinitely many distributional solutions with infinite kinetic energy to the incompressible Navier-Stokes equations in $ \mathbb{R}^2... 
Mathematics - Analysis of PDEs
Journal Article
01/2018
We study study a class of 2D solutions of a Bloch-Torrey regularization of the Rosensweig system in the whole space, which arise when the initial data and the... 
Mathematics - Analysis of PDEs
Journal Article
Annales de l'Institut Henri Poincaré. Analyse non linéaire, ISSN 0294-1449, 05/2020
Journal Article
02/2017
We prove that the incompressible, density dependent, Navier-Stokes equations are globally well posed in a low Froude number regime. The density is supposed to... 
Mathematics - Analysis of PDEs
Journal Article
11/2016
We prove that the primitive equations without vertical diffusivity are globally well-posed (if the Rossby and Froude number are sufficiently small) in suitable... 
Mathematics - Analysis of PDEs
Journal Article
02/2016
We consider a system describing the long-time dynamics of an hydrodynamical, density-dependent flow under the effects of gravitational forces. We prove that if... 
Mathematics - Analysis of PDEs
Journal Article
Physica. D, ISSN 0167-2789, 2019, Volume 392, pp. 1 - 16
We provide rigorous asymptotic models for the free boundary Darcy and Forchheimer problem under the assumption of weak nonlinear interaction, in a regime in... 
Moving interfaces | Darcy law | Free-boundary problems | Muskat problem | Forchheimer flow | FLUIDS | MATHEMATICS, APPLIED | PHYSICS, MULTIDISCIPLINARY | STABILITY | EQUATIONS | WELL-POSEDNESS | PHYSICS, MATHEMATICAL | WATER-WAVES | EVOLUTION | DYNAMICS | SURFACE GRAVITY-WAVES
Journal Article
03/2020
In this paper we study the motion of a surface gravity wave with viscosity. In particular we prove two well-posedness results. On the one hand, we establish... 
Journal Article
11/2019
Starting from the paper by Dias, Dyachenko and Zakharov (\emph{Physics Letters A, 2008}) on viscous water waves, we derive a model that describes water waves... 
Journal Article
05/2019
In this paper we derive some new weakly nonlinear asymptotic models describing viscous waves in deep water with or without surface tension effects. These... 
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.